# SDR AALA2020083189016

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 12,618 hours, 5,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR WILL NOT DISARM WITHOUT EXCESSIVE FORCE. FOUND TAIL OF SLIDE ASSEMBLY DETACHED FROM VELCRO ON PACK RETENTION FLAP. RESECURED VELCRO OPS CK GOOD PER AMM 25-66-01.
